The size of 3-compatible, weakly compatible split systems

Gruenewald, Stefan, Koolen, Jack H., Moulton, Vincent ORCID: https://orcid.org/0000-0001-9371-6435 and Wu, Taoyang ORCID: https://orcid.org/0000-0002-2663-2001 (2012) The size of 3-compatible, weakly compatible split systems. Journal of Applied Mathematics and Computing, 40 (1-2). pp. 249-259.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Users 2731 not found.
Date Deposited: 13 Nov 2012 12:51
Last Modified: 23 Oct 2022 00:17
URI: https://ueaeprints.uea.ac.uk/id/eprint/40095
DOI: 10.1007/s12190-012-0546-z

Actions (login required)

View Item View Item